Bulletin of the American Mathematical Society

Whitehead groups of free associative algebras

Stephen Gersten

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 71, Number 1 (1965), 157-159.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526406

Mathematical Reviews number (MathSciNet)
MR0169875

Zentralblatt MATH identifier
0234.16019

Citation

Gersten, Stephen. Whitehead groups of free associative algebras. Bull. Amer. Math. Soc. 71 (1965), no. 1, 157--159. https://projecteuclid.org/euclid.bams/1183526406


Export citation

References

  • 1. H. Bass, The stable structure of quite general linear groups, Bull. Amer. Math. Soc. 70 (1964), 429-433.
  • 2. N. Bourbaki, Éléments de mathématique. XIV, Livre II, Chap. VII, §4, 2, Theorem 1, Actualités Sci. Indust., Hermann, Paris, 1952.
  • 3. G. Higman, The units of group rings, Proc. London Math. Soc. (2) 46 (1940), 231-248.